On the weak limit of rapidly oscillating waves

L. Chierchia, N. Ercolani, D. McLaughlin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)759-764
Number of pages6
JournalDuke Mathematical Journal
Volume55
Issue number4
DOIs
StatePublished - 1987

Fingerprint

Weak Limit

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the weak limit of rapidly oscillating waves. / Chierchia, L.; Ercolani, N.; McLaughlin, D.

In: Duke Mathematical Journal, Vol. 55, No. 4, 1987, p. 759-764.

Research output: Contribution to journalArticle

Chierchia, L. ; Ercolani, N. ; McLaughlin, D. / On the weak limit of rapidly oscillating waves. In: Duke Mathematical Journal. 1987 ; Vol. 55, No. 4. pp. 759-764.
@article{58c39527e2dd4970a919a6db7a57b57f,
title = "On the weak limit of rapidly oscillating waves",
author = "L. Chierchia and N. Ercolani and D. McLaughlin",
year = "1987",
doi = "10.1215/S0012-7094-87-05537-2",
language = "English (US)",
volume = "55",
pages = "759--764",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "4",

}

TY - JOUR

T1 - On the weak limit of rapidly oscillating waves

AU - Chierchia, L.

AU - Ercolani, N.

AU - McLaughlin, D.

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972582761&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972582761&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-87-05537-2

DO - 10.1215/S0012-7094-87-05537-2

M3 - Article

VL - 55

SP - 759

EP - 764

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 4

ER -